I see you've gone offline.
In the meantime, I want you to know that Clavamox can cause a pretty significant upset stomach
for some dogs, but usually resulting in nothing more than some diarrhea. These symptoms sound much worse.
I believe you did the right thing by stopping the medication. It wouldn't stay down if he's vomiting, and the original problem you were trying to treat wasn't that serious.
I know how frustrating and scary it is that these things usually happen on a Sunday when you can't see your regular vet. Even with that in mind, nothing changes the fact the your dog needs emergency medical attention TODAY. Nearly all veterinarians in the US have a plan in place for after-hours emergencies. Either you can reach a vet on-call and make arrangements to have him seen, or you can take him to your closest emergency center. Most vets put this information on their answering machine or have their phones forwarded to an answering service to provide this information.
The best you can do for him at home is what you're most likely doing already...
-stop the Clavamox for now
-withhold food as long as there is vomiting and diarrhea
-allow access to water, but try to allow only small amounts at a time to minimize the likelihood of vomiting. Frequent, small amounts are best.
-keep him clean and dry and comfortable
As I said, we usually don't expect such severe symptoms from Clavamox sensitivity. This could be any one of a number of different problems including kidney disease, liver disease, diabetes
, adrenal disease, urinary disorders, and other problems. Your dog will need a full physical examination, blood tests, and a urinalysis to get to the bottom of this and determine what the necessary treatment is.
I'm so sorry this has happened, but the fact remained he needs medical attention today.
Please let me know how else I can help.